# SDR TSAA9733172

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Inoperable
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, REPLACED ROW 8 EMERGENCY FLOOR LIGHT BATTERY DUE TO LED'S INOPERABLE.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  TAT:  31,339:46 HOURS.  TAC:  58,265.  (X)
